# SDR DALA2021020900750

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3236 PASSENGER CREW DOOR 831 DOOR DAMPER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 FAM AMM 52-11-14. OK FOR SERVICE. (1725325)
